# SDR 98ZZZX1027

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61415
- Make and model: Hughes 269C
- Aircraft serial: 0018
- System (JASC): 2810 · Fuel Storage
- Part: Strap
- Part number: 269A832919
- Condition: Broken
- Location: Fuel Tank
- Part time: 1,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PRE-FLIGHT INSPECTION, THE PILOT DISCOVERED THE INBOARD FUEL TANK STRAP WAS LOOSE.  CLOSER INSPECTION REVEALED THE STRAP WAS BROKEN.  THE BREAK WAS ACROSS TWO SPOT WELDS MADE DURING MANUFACTURE.
